Avatar universal
Heart
my a 35 yr old woman who's on hypertension treatment
i've been having shots breaths - my heart beats fast and i feel like i'm in shock - my left side arm and chest feel tired ..
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi there,
Are you having palpitations?Anemia,narrowing of the coronary arteries that causes a decreased blood supply to the heart muscle, heart valve abnormalities can also cause irregular heartbeats. People with mitral valve prolapse also complain of palpitations. Changes in hormone levels a woman's body before, during, and after menopause can also increase the frequency of palpitation. There are certain medications like those used to treat asthma, high blood pressure, or heart problems which may affect your heart beats. Since you are also having pain in left side of chest and arms you should seek immediate medical help. It can be an indication of anginal pain. A complete clinical checkup and work up like ECG and Echocardiography may help. Do write to me again on how you are doing.
Best luck and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1236893 tn?1408490528
Blank
Make A Shake That Will Keep You Ful...
4 mins ago by gymdandee
1236893 tn?1408490528
Blank
gymdandee commented on Baking Soda May Reduc...
14 hrs ago
317787 tn?1472134636
Blank
Dee1956 commented on Baking Soda May Reduc...
16 hrs ago
Heart Disease Community Resources